# SDR UALA2013042202752

- Difficulty date: April 19, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,792 hours, 12,323 cycles
- Engine: Pwa PW4056
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, EICAS MESSAGE  DISPLAYED FOR PITOT.  PITOT PROBE HEAT LIGHT ILLUMINATED.    PERFORMED FIM TASK AS 30-31-00,  FOUND F/O PITOT AT FAULT.  REMOVED AND REPLACED PITOT PROBE AS PER MM.  OPS CHECKED GOOD, ALL INDICATIONS GOOD.
